VAERS Explorer
Back to explore

Report #2854892

Received Aug 20, 2025

A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Male
Age
1 yrs
State
IA
Recovered
Unknown
Vaccinated
Jul 17, 2025
Onset
Jul 17, 2025
Days to onset
0
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
TDAPTDAP (BOOSTRIX)GLAXOSMITHKLINE BIOLOGICALSUNKEB499—

Symptoms (1)

Wrong product administered

Symptom narrative

received a tdap (Boostrix) vaccine instead of a dtap (Infanrix) vaccine; This non-serious case was reported by a other health professional via call center representative and described the occurrence of wrong vaccine administered in a 15-month-old male patient who received DTPa (Reduced antigen) (Boostrix) (batch number EB499) for prophylaxis. Co-suspect products included DTPa (Infanrix) for prophylaxis. Previously administered products included Vaxelis (received 3 doses of Vaxelis), Vaxelis (2nd) and Vaxelis (3 rd). On 17-JUL-2025, the patient received Boostrix.The patient did not receive Infanrix. On 17-JUL-2025, an unknown time after receiving Boostrix and not applicable after receiving Infanrix, the patient experienced wrong vaccine administered (Verbatim: received a tdap (Boostrix) vaccine instead of a dtap (Infanrix) vaccine). The outcome of the wrong vaccine administered was not applicable. This report is made by GSK without prejudice and does not imply any admission or liability for the incident or its consequences. Additional Information: GSK Receipt Date: 31-JUL-2025 and 01-AUG-2025 The CMA (certified medical assistant) called and reported because they had a patient here in their office, 2 weeks ago (from the date of reporting), he was 15 months of age, and he received a tdap (Boostrix) vaccine instead of a dtap (Infanrix) vaccine, which led to wrong vaccine administered. The vaccine administration facility was the same as primary reporter. The HCP informed that the Boostrix was received as the 4th dose in the DTaP series instead of Infanrix, this because in the past, the patient received 3 doses of Vaxelis.